# SDR DALA1019235503

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 81,249 hours, 32,925 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSP, FOUND FUSELAGE STRINGER 16L DAMAGED AFT OF BS 620.  REPAIRED IAW SRM 53-00-03 FIG 201, ERA 484616-14.
